| Catalog Number |
TRM-345 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side "implant have been recalled." patient additionally reported "pain." healthcare professional later reported "capsular contracture baker grade iv, leaking, tenderness, and rupture." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, rupture, pain, anxiety-product/procedure.
Additional Manufacturer Narrative
Visual analysis: visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.Capsular contracture: unable to observe as it is not related to the device.Anxiety ¿ product/ procedure: unable to observe as it is not related to the device.No additional observations.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Healthcare professional reported right side "implant have been recalled." patient additionally reported "pain." healthcare professional later reported "capsular contracture baker grade iv, leaking, tenderness, and rupture." device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Device received is non-abbvie device.